# SDR USAA2011101300002

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367161200500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 242LF BETWEEN FR33 TO FR35A, -Y2462.  REPLACED FLOOR PANEL 242LF IAW A330 SRM 51-42-11.
